Quote from Ronnie99:I read the official side effects for the ACE inhibitor lisinopril (generic name for Prinivil, Zestril and Apo-Lisinopril), but was curious if anyone has any insight of side effects they have had. Some report a rash and or allergic reaction. Others tiredness and persistent cough. Anyone have any feedback? I started on this drug a while back and have noticed I have less energy and also sexual performance issues (never had that problem before).
Hey Ronnie Both my MIL and Hubby take this med and have had tiredness and yes even SP issues in hubby you need to talk to your doctor about this (not like they havent heard it before) Taking HBP meds there is often sexual performance issues...its really common especially if you are on other meds with Lisinopril. My Hubby used to change his routine and take the HBP meds at night which might work for you but I would talk to the doc and see if its ok to do so first.
Possible side effects are:
decrease in sexual ability
Some side effects can be serious. The following symptoms are uncommon, but if you experience any of them, call your doctor immediately:
swelling of the face, throat, tongue, lips, eyes, hands, feet, ankles, or lower legs
difficulty breathing or swallowing
fever, sore throat, chills, and other signs of infection
yellowing of the skin or eyes